# SDR SWAA2024022755924

- Difficulty date: February 25, 2024
- Submitted: February 27, 2024
- Operation: Air carrier
- Aircraft: N499WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32481
- Aircraft time: 63,872 hours, 38,018 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MULTIPLE EMERGENCY LIGHTS ARE INOP<[01] REMOVED AND REPLACED LH FWD GALLEY EMERGENCY LIGHT BATTERY PACK. REMOVED AND REPLACED RH AFT GALLEY EMERGENCY LIGHT BATTERY PACK PER AMM 33-51-06
